# SDR DXTA2010060404112

- Difficulty date: June 3, 2010
- Submitted: June 4, 2010
- Operation: Air carrier
- Aircraft: N319QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600519
- Aircraft time: 8,759 hours, 7,308 cycles
- Engine: Pwa JT15D5
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Loose
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING LANDING AND ARRIVAL AT DESTINATION, LANDING GEAR FAILED TO EXTEND.  ACCOMPLISHED THE EMERGENCY CHECKLIST ITEMS AND THE GEAR EXTENDED WITHOUT ANY PROBLEMS. LANDED WITHOUT INCIDENT.  TROUBLESHOT TO LOOSE ELECTRICAL CONNECTOR P160 AT LANDING GEAR CONTROL HANDLE BEHIND GLARESHIELD.  RESECURED ELECTRICAL CONECTOR P160 IAW WDM 20-10-04. OPS CHECKED LANDING GEAR GOOD IAW MM 32-30-00.  BLED LANDING GEAR HYD SYS & SERVICED EMERG GEAR BOTTLE IAW MM 32-30-00 & 12-13-01.
